# SDR AWXA200200215

- Difficulty date: February 16, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,611 hours, 48,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6577488226
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - C - DURING C-14 CHECK MAINTENANCE FOUND CORROSION AND A BROKEN SECTION OF CABIN FLOOR SUPPORT ANGLE AT BS 307, LBL 10 - LBL 20.
